# SDR SWAA2021122251688

- Difficulty date: December 9, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LH ZEE ANGLE STA. 500H THRU 500I WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 AND REQUIRES REPAIR. ; / [01] REF. FAULT TTG8Q009PLKJ STEP 3. ?UT IAW B737 NDT PART 4 51-00-00 PROCEDURE 2. ORIGINAL .040'; REMAINING AT STA 500H+17 IS .029'; .011' LOSS. ALL OTHER BLENDS HAVE .036' REMAINING; .004' LOSS. TOOL# 40084 DUE 11AUG22?.; [02] STA 500H+17 THRU 500I IS FOUND TO BE OUT OF LIMITS. ORIGINAL T= .040'; LOSS OF .011' REMAINGING T= .029 IAW SRM 53-00-53-1A-2; [03] CUT AND REMOVED SECTION OF LH ZEE ANGLE BS 500G+12 THRU 500I IAW SRM 53-00-53-2R-5; SRM 51-40-02-0G-0; [04] VERIFIED REPAIR MATERIAL AS BAC1496-444 7075-T6 ATAG A18194 IAW SRM 53-00-53-2R-5 TABLE 201; [05] VERIFIED STEPS 1 THRU 4 C/W; [06] BEGAN FABRICATION OF REPAIR PARTS IAW SRM 53-00-53-2R-5; [07] COMPLETED FABRICATION OF ZEE ANGLE REPAIR IAW SRM 53-00-53-2R-5; [08] VERIFIED STEP 6 AND 7 OK TO TREAT AND PRIME; [09] TREATED AND PRIMED REPAIR PARTS IAW AMM 51-21-41; AMM 51-21-99; [10] VERIFIED STEP 9; [11] OK TO INSTALL FABRICATED ZEE ANGLE REPAIR; [12] INSTALLED LH ZEE ANGLE BS 500G+12 THRU 500I IAW SRM 53-00-53-2R-5; BOEING DWG 143A7500 REV-. SHT 83.; [13] ALL STEPS C/W; [14] ALL WORK C/W; [15] AUDIT C/W
